# SDR SWAA2022031109751

- Difficulty date: June 26, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 47,625 hours, 23,811 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY AFT BULKHEAD RIGHT PANEL LOWER SUPPORT AT B.S. 500D; R.B.L. 23; W.L. 155. / REMOVED AND REPLACED R/H LOWER SUPPORT PANEL FCB AT BS500D IAW SRM 51-40-02-0G-0 AND DWG 143A9481 - 143A7902 59205U 15JUL19
